back to author index
   
title:
 
Navier­Stokes Equations with Nonhomogeneous Dirichlet Data
publication:
 
JNMP
volume-issue:   10 - Supplement 1
pages:   1 - 11
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2003.10.s1.1 (how to use a DOI)
author(s):
 
Herbert AMANN
publication date:
 
August 2003
abstract:
 
We discuss the solvability of the time-dependent incompressible Navier­Stokes equtions with nonhomogeneous Dirichlet data in spaces of low regularity.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: